Volume 7, Number 4
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 7 (1989), pp. 321-323.

Preview Full PDF 225 3392 Abstract

Song-Shi Dang

J. Comp. Math., 7 (1989), pp. 324-326.

Preview Full PDF 204 3387 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333.

Preview Full PDF 212 3372 Abstract

Ming-Kui Chen

J. Comp. Math., 7 (1989), pp. 334-342.

Preview Full PDF 209 3348 Abstract

Jian-Zhong Wnag & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360.

Preview Full PDF 208 3247 Abstract

Long-Ji Tang & Gan-Quan Xie

J. Comp. Math., 7 (1989), pp. 361-366.

Preview Full PDF 218 3229 Abstract

Huamo Wu & Yu-Hua Wu

J. Comp. Math., 7 (1989), pp. 367-373.

Preview Full PDF 198 3423 Abstract

Xian-Kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382.

Preview Full PDF 214 3341 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396.

Preview Full PDF 198 3391 Abstract

Yuan Chen & Ji-Guang Sun

J. Comp. Math., 7 (1989), pp. 397-401.

Preview Full PDF 205 3410 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 7 (1989), pp. 402-411.

Preview Full PDF 206 3429 Abstract

Jian-Xin Deng

J. Comp. Math., 7 (1989), pp. 412-417.

Preview Full PDF 222 3370 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard